# SDR UPS01536614

- Difficulty date: August 15, 2001
- Submitted: August 20, 2001
- Operation: Air carrier
- Aircraft: N439UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25470
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T4800
- Part serial: TX2266R
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A F/O'S R1 WINDOW AIR LEAK. R&R WINDOW IAW UPS MX FUNCTION CARD 5063
